# SDR CA070803006

- Difficulty date: August 3, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Raythn C90GT
- Engine: Pwa PT6A135
- Propeller: Hartzl HCE4N3
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0213500
- Condition: Delaminated
- Location: Mlg
- Part time: 223 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) VIBRATION REPORTED ON TAKEOFF AND LANDING STARTING/ENDING AT 60-70 KNOTS, VIBRATION INCREASED AT HIGH SPEEDS ON GROUND AND DISAPPEARED AFTER LANDING GEAR WAS RETRACTED.  LT AND RT MAIN WHEEL TIRE BALANCE PATCHES WERE FOUND DELAMINATED AND FLOATING INSIDE WHEEL ASSEMBLIES.  RT TIRE P/N 021-350-0 S/N 6121W00482 REPLACED WITH TIRE P/N 850T06-3, LT TIRE P/N 021-350-0 S/N 6200W00106 ALSO REPLACED WITH NEW TIRE P/N 850T06-3  2) HIGH SPEED TAXI CHECKS COMPLETED WITH PILOTS UP TO 100 KNOTS, NO VIBRATIONS NOTED AND AIRCRAFT RETURNED TO SERVICE. (TC NR 20070803006)
